Alert archive / New Jersey / Special Marine Warnings in 2016

Special Marine Warning 99, NWS Philadelphia/Mount Holly

July 29, 2016

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 29, 2016, 3:18 AM EDT. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2016, 3:18 AM EDT (07:18 UTC)
Expired
Jul 29, 2016, 4:45 AM EDT
In force
87 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Dover AFB radar (KDOX), 106 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 962 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
962 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

351 
WHUS51 KPHI 290718
SMWPHI
ANZ453-473-290845-
/O.NEW.KPHI.MA.W.0099.160729T0718Z-160729T0845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 AM EDT FRI JUL 29 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
  WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...

* UNTIL 445 AM EDT

* AT 318 AM EDT...A THUNDERSTORM CAPABLE OF PRODUCING WATERSPOUTS
  WAS LOCATED OVER BUOY 4FB...MOVING NORTHEAST AT 25 KNOTS.

  HAZARD...WATERSPOUTS AND WIND GUSTS 34 KNOTS OR GREATER. 

  SOURCE...RADAR INDICATED. 

  IMPACT...WATERSPOUTS CAN EASILY OVERTURN BOATS AND CREATE LOCALLY 
           HAZARDOUS SEAS. SMALL CRAFT COULD BE DAMAGED IN BRIEFLY 
           HIGHER WINDS AND SUDDENLY HIGHER WAVES. 

* LOCATIONS IMPACTED INCLUDE...
  DEEPWATER REEF...28-MILE WRECK AND BUOY 2FB. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.

&&

LAT...LON 3905 7390 3877 7440 3885 7467 3918 7426
TIME...MOT...LOC 0718Z 234DEG 23KT 3882 7456 

WATERSPOUT...POSSIBLE
HAIL...0.00IN
WIND...>34KTS

$$
MANNING
2 follow-up statements
410 
FZUS71 KPHI 290802
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 AM EDT FRI JUL 29 2016

ANZ453-473-290845-
/O.CON.KPHI.MA.W.0099.000000T0000Z-160729T0845Z/
402 AM EDT FRI JUL 29 2016

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 445 AM EDT...

FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...

AT 401 AM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 NM SOUTH OF
ATLANTIC CITY REEF...MOVING NORTHEAST AT 25 KNOTS.

HAZARD...WIND GUSTS 34 KNOTS OR GREATER. 

SOURCE...RADAR INDICATED. 

IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
         SUDDENLY HIGHER WAVES. 

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR UNTIL HAZARDOUS WEATHER PASSES.

&&

LAT...LON 3910 7403 3905 7417 3910 7435 3918 7426
TIME...MOT...LOC 0801Z 226DEG 23KT 3913 7420 

HAIL...0.00IN
WIND...>34KTS

$$
MANNING
065 
FZUS71 KPHI 290816
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 AM EDT FRI JUL 29 2016

ANZ453-473-290826-
/O.CAN.KPHI.MA.W.0099.000000T0000Z-160729T0845Z/
416 AM EDT FRI JUL 29 2016

...THE SPECIAL MARINE WARNING IS CANCELLED...

THE AFFECTED AREAS WERE... 
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...

THE THUNDERSTORMS HAVE MOVED OUT OF THE AREA AND NO LONGER POSE A
SIGNIFICANT THREAT TO MARINERS.

LAT...LON 3910 7403 3905 7417 3910 7435 3918 7426
TIME...MOT...LOC 0814Z 234DEG 23KT 3919 7410 

$$
MANNING

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 29, 12:18 AM EDT, 3 hours earlier.

Area forecast discussion, Jul 29, 12:18 AM EDT, 3 hours before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1218 AM EDT FRI JUL 29 2016

.SYNOPSIS...
Low pressure in the Virginias will organize and move along a warm
front through the Delmarva early Friday then off the New Jersey
coast by midday Friday. Weak high pressure follows across New York
and New England Saturday. Low pressure develops near the Delmarva
Sunday and moves out to sea Monday. Drier and less humid weather
is expected for much of next week as high pressure builds over the
region.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
FF potential continues fairly high and the watch continues.
Greatest concern is se PA, S NJ, ne MD, central and northern DE,
where it rained hard this afternoon, and/or where 3 hrly ffg is
under 3".

Svr wx threat may expand northward to near ILG-ACY axis as low
pres in northern VA cuts enewd through s NJ. Tor parameter
remarkably large toward 09z on the sref in snj.

We can benefit from all damage reports, as well as unusual
flooding reports and any rainfall over 2 inches.

PWAT increase to 2.3" by 09z philly area. If it thunders at that
time, short term rainfall could easily be excessive for urban
areas.

Normally heaviest rainfall occurs near the path of the sfc low,
near the most unstable air which tends to pool near the wind shift
between south-northeast sfc wind convergence zone. Am expecting
modeled qpf to be too far north.

So, another round of heavy rain looks to move in late tonight as
a wave of low pressure tracks northeastward along the stalled
front. Heavy rainfall with this second round may be more
widespread. Also, backed flow in the low levels ahead of the low
may provide a source of low- level helicity. Given very low LCL
heights, a weak tornado or two may occur toward early morning near
the front as long as instability remains near surface based.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 AM SATURDAY/...
Precipitable water values of 2.2 to 2.4 inches will overspread
our forecast area from the south for tonight. Conditions are
expected to remain unstable, especially across our southern
counties. Also, surface low pressure approaching from the west
will result in the development of a favorable low level wind
profile for organized convection tonight. The surface wind should
begin to favor the east to south quadrant late tonight, especially
on the coastal plain, while winds around 800 HPa will be from the
southwest.

The very high precipitable water values should result in heavy
rainfall in any organized convection. As a result, the Flash Flood
Watch remains in effect for southeastern Pennsylvania, central and
southern New Jersey, Delaware and northeastern Maryland.

The cloud cover and high humidity will keep temperatures from
falling below the 70s for tonight except in the Poconos and far
northern New Jersey.

&&

.LONG TERM /SATURDAY THROUGH FRIDAY/...
Highlights...

* Scattered showers/t-storms w/locally heavy rainfall this weekend
* Drier/less humid weather for much of the next work week

Details...

Friday night...

Dry weather expected Friday night with subsidence behind
departing shortwave. May see some patchy fog develop overnight
with wet ground and lingering low level moisture.

Saturday and Sunday...

A couple of additional shortwaves will move across our region
this weekend along with a frontal boundary in the vicinity. Timing
is uncertain this far out, but more scattered showers and
thunderstorms are expected at times this weekend. Pwats will still
be between 1.5 and 2 inches, so the threat will exist for locally
heavy rainfall. Clouds and the threat of precipitation should hold
high temps mainly in the 80s both days.

Monday through Thursday...

High pressure will build over the region, bringing us drier and
less humid weather. There still will at least be a low risk for a
few showers early in the work week, but either way dry weather
should dominate through Thursday. High temps will mainly be in the
80s.

&&

.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...vfr showers with probably periods of ifr conds and
gusty winds to 25 kt in sct tstms, otherwise sustained winds
under 10 kt will tend to become northeast toward morning.
Confidence is low for the timing of heaviest oncoming convection
at any particular TAF site, but high that storms will be in the
region through early Friday morning.

Friday...showers and thunderstorms end from west southwest to
east northeast. mvfr or ifr conds 12z-15z in showers/sct tstms
then improving to vfr cigs in the afternoon with a northeast
backing to north wind gust 20 kt.

Outlook...
Sat through Sun...Shra/tsra will lower cigs/vsbys at times
Otherwise VFR expected. Moderate Confidence.

Mon...Mainly VFR. Moderate Confidence.

&&

.MARINE...
The svr tstm risk will probably increase early friday morning
along the De and S NJ coasts as low pressure crosses the area.

Winds turn northeast to north behind the low Friday morning then
more north to northwest late Friday afternoon.

Expect seas to respond by building to 2 ft in the morning and
possibly 3 to 4 ft during the afternoon in our coastal waters.

Outlook...Friday night through Tuesday...
There is a low risk for marginal small craft seas Friday night
but for now kept them just below 5 feet. Otherwise, winds/seas
should generally remain below small craft advisory thresholds
through the period. Biggest concern for mariners will be the risk
for thunderstorms this weekend. Drier weather should arrive early
next week.

RIP CURRENTS...We have forecast low risk Friday but if the wind
turns onshore with gusts 15-20 kt, we may need to increase the
risk to mdt for a portion of the NJ coast.

Outlooking: Still generally low risk for awhile, possibly low
enhanced. we do note some longer period swells anticipated by the
GFS around the 3rd/4th which may increase the rc risk. Also the
tropics have been quiet this July, but there are a couple of
disturbances in the eastern Atlantic that are being monitored.

&&

.CLIMATE...
GED: a record daily rainfall has occurred so far today.

PHL: heading for top 10 warmest July on record. July avg temp for
PHL will be about 80.9F, 8th warmest July in the period of record
since 1874.

ACY: already as of 850 pm this evening...is 7th wettest July on
record with its monthly record of 13.09 set in 1959. The por is
back to 1874. total for the month as of 850 PM: 8.34" with 1.17
today, so far.

daily record rainfall

      today    friday the 29th
acy 2.05 2012  2.21 - 1884

phl 8.02 2013  3.53 - 1980

ilg 2.34 1914  1.85 - 1913

abe 3.00 1916  1.64 - 1979

ttn 2.35 2012  2.84 - 1961

ged 1.98 1994  1.07 - 1969

rdg 3.57 1969  2.51 - 1961

mpo 2.15 1969  4.59 - 1969

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until noon EDT today for PAZ054-055-060>062-
     070-071-101>106.
NJ...Flash Flood Watch until noon EDT today for NJZ001-007>010-
     012>027.
DE...Flash Flood Watch until noon EDT today for DEZ001>004.
MD...Flash Flood Watch until noon EDT today for MDZ008-012-015-019-
     020.
MARINE...None.

&&

Synopsis...Drag/99
Near Term...Drag/Iovino/Klein
Short Term...Klein
Long Term...99
Aviation...Drag/99
Marine...Drag/99
Climate...
Hazardous weather outlook, Jul 28, 9:49 PM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
949 PM EDT THU JUL 28 2016

NJZ001-007-008-PAZ054-055-060>062-300200-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
949 PM EDT THU JUL 28 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

POCKETS OF POOR DRAINAGE FLOODING MAY OCCUR LATER IN THE WEEKEND
AS STRONG THUNDERSTORMS MOVE INTO THIS AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002>004-MDZ012-015-019-020-NJZ021-023-024-300200-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-CUMBERLAND-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
949 PM EDT THU JUL 28 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...
...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

POCKETS OF POOR DRAINAGE FLOODING MAY OCCUR LATER IN THE WEEKEND
AS STRONG THUNDERSTORMS MOVE INTO THIS AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-MDZ008-NJZ009-010-012>020-022-025>027-PAZ070-071-101>106-
300200-
NEW CASTLE-CECIL-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
949 PM EDT THU JUL 28 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

POCKETS OF POOR DRAINAGE FLOODING MAY OCCUR LATER IN THE WEEKEND
AS STRONG THUNDERSTORMS MOVE INTO THIS AREA.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-453>455-300200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
949 PM EDT THU JUL 28 2016

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450>452-300200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
949 PM EDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 28, 10:16 PM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1016 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     FUNNEL CLOUD     EASTON                  38.77N  76.08W
07/28/2016                   TALBOT             MD   911 CALL CENTER

            AT EASTON AIRPORT

1242 PM     FUNNEL CLOUD     EASTON                  38.77N  76.08W
07/28/2016                   TALBOT             MD   TRAINED SPOTTER

            9148 CENTREVILLE RD SW

1245 PM     FUNNEL CLOUD     EASTON                  38.77N  76.08W
07/28/2016                   TALBOT             MD   TRAINED SPOTTER

1245 PM     FUNNEL CLOUD     ROYAL OAK               38.74N  76.18W
07/28/2016                   TALBOT             MD   CO-OP OBSERVER

            PHOTO TAKEN AROUND 1245 PM

1250 PM     LIGHTNING        MODENA                  39.96N  75.80W
07/28/2016                   CHESTER            PA   TRAINED SPOTTER

            HOUSE ON MARTINGALE CIRCLE ABOUT 1250PM

0105 PM     TSTM WND DMG     WEST BRADFORD TWP       39.97N  75.74W
07/28/2016                   CHESTER            PA   EMERGENCY MNGR

            REPORT OF TREES AND POWER LINES DOWN IN THE TOWNSHIP

0105 PM     TSTM WND DMG     1 N EMBREEVILLE         39.94N  75.73W
07/28/2016                   CHESTER            PA   EMERGENCY MNGR

            TREE AND WIRES DOWN ON CAR ON STARGAZERS RD

0130 PM     FUNNEL CLOUD     OXFORD                  38.69N  76.17W
07/28/2016                   TALBOT             MD   SOCIAL MEDIA

0311 PM     TSTM WND GST     SHIP JOHN SHOAL NOS     39.30N  75.38W
07/28/2016  M42 MPH          ANZ430             NJ   WEATHER FLOW

0315 PM     FLOOD            PITMAN                  39.73N  75.13W
07/28/2016                   GLOUCESTER         NJ   TRAINED SPOTTER

            MINOR STREET FLOODING

0334 PM     HEAVY RAIN       FAIR HILL MEADOWS       39.69N  75.89W
07/28/2016  M2.93 INCH       CECIL              MD   TRAINED SPOTTER

0440 PM     MARINE TSTM WIND TOLCHESTER              39.22N  76.24W
07/28/2016  M66 MPH          KENT               MD   MESONET

0440 PM     TSTM WND GST     TOLCHESTER              39.22N  76.24W
07/28/2016  M66 MPH          KENT               MD   MESONET

0526 PM     TSTM WND GST     DOVER AIR FORCE BASE    39.13N  75.47W
07/28/2016  M63 MPH          KENT               DE   ASOS

0550 PM     HEAVY RAIN       NEWFIELD                39.55N  75.02W
07/28/2016  M2.78 INCH       GLOUCESTER         NJ   TRAINED SPOTTER

            2.78 INCHES FELL BETWEEN 4-5 PM

0820 PM     HEAVY RAIN       VINELAND                39.46N  75.00W
07/28/2016  M2.75 INCH       CUMBERLAND         NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1601591 PHI1601594 PHI1601592 PHI1601593 PHI1601601
PHI1601595 PHI1601596 PHI1601597 PHI1601598 PHI1601599 PHI1601600
PHI1601605 PHI1601607 PHI1601602 PHI1601603 PHI1601606

STAFF
Local storm report, Jul 28, 10:37 PM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1037 PM EDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TORNADO          1 NNE READINGTON        40.58N  74.73W
07/25/2016                   HUNTERDON          NJ   NWS STORM SURVEY

            EF1 TORNADO CONFIRMED IN READINGTON AND BRANCHBURG
            TOWNSHIPS

&&

EVENT NUMBER PHI1601608

JRK

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:14 PM EDTSpecial Marine WarningPHI91 min
Jul 28, 9:04 PM EDTSpecial Marine WarningPHI56 min
Jul 28, 9:32 PM EDTSpecial Marine WarningPHI58 min
Jul 29, 6:14 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 1 more4 hr
Jul 29, 7:56 AM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Ocean4 hr
Jul 28, 9:49 PM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's4 hr
Jul 28, 11:04 PM EDTAreal Flood AdvisoryPHICaroline, Queen Anne's, Talbot4 hr
Jul 29, 4:42 AM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's, Talbot4 hr

Nearby

Special Marine Warnings in New Jersey, 2016Every special marine warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.